| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with constant insulin pump error alarm due to a faulty y1 on the rf board.Unable to perform operating currents, self-test and displacement test due to insulin pump error alarm alarm.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a pump error alarm.The customer stated they were able to clear the alarm and were able to complete the rewind process.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.